Integrability of invariant metrics on the Virasoro group

Abstract : Each right-invariant metric on the Virasoro group induces a Hamiltonian vector field on the dual of the Lie algebra of the Virasoro algebra equipped with the canonical Lie-Poisson structure. We show that the Hamiltonian vector fields Xk induced by the metrics given at the identity by the Hk Sobolev inner products are bi-Hamiltonian relative to a modified Lie-Poisson structure only for k=0 and k=1.
Type de document :
Article dans une revue
Physics Letters A, Elsevier, 2006, 350 (1-2), pp.75-80. 〈10.1016/j.physleta.2005.10.011〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00095908
Contributeur : Boris Kolev <>
Soumis le : lundi 18 septembre 2006 - 15:16:26
Dernière modification le : mercredi 10 octobre 2018 - 01:26:15

Identifiants

Citation

Boris Kolev, Adrian Constantin, Jonatan Lenells. Integrability of invariant metrics on the Virasoro group. Physics Letters A, Elsevier, 2006, 350 (1-2), pp.75-80. 〈10.1016/j.physleta.2005.10.011〉. 〈hal-00095908〉

Partager

Métriques

Consultations de la notice

145